# SDR ASOA201001422

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN TO STAIR SUPPORT AFT DRAG ANGLE IS CRACKED.  REPAIRED AFT DRAG ANGLE IAW REO 601R-52-11-513. C/W ASA EC/TC REO 601R-52-11-513.
